MathSciNet Relay Station
MathSciNet bibliographic data
MR1245100 57R15 (57R20 58G10)
Zhang, Weiping Spin$^c$-manifolds and Rokhlin congruences. C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 7, 689–692.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement